C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, GUARDIVA, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device will not be returned to the manufacturer for evaluation, as it has been discarded.
Event or Problem Description
It was reported via medwatch picc (peripherally inserted central catheter) line placed this morning at approximately 0900.No complications during placement.Bedside rn (registered nurse) contacted nvat (nursing vascular access team) due to the red lumen leaking ivf (intravenous fluids) near where the cap is attached- she changed cap to see if that fixed the problem, which it did not.Nvat assessed at bedside: cap changed, various flushing and cap loosening/tightening performed to troubleshoot this issue.Ultimately, none were successful, and decision was made to exchange line over wire.The patient had the picc line replaced the same day d/t the leaking lumen.The picc line has been disposed of by the picc team.